Keywords : coefficient estimates

Coefficient estimates for some subclasses of bi-univalent functions related to m-fold symmetry

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 2, Pages 81-86

The purpose of present paper is to introduce and investigate two new subclasses N_(∑_m ) (τ,γ,α) and N_(∑_m ) (τ,γ,β) of analytic and m-fold symmetric bi- univalent functions in the open unit disk . Among other results belonging to these subclasses upper coefficients bounds |a_(m+1) | and |a_(2m+1) | are obtained in this study. Certain special cases are also indicated .